# SDR REXA2022040500272

- Difficulty date: March 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 AT AFT SIDE FOUND TO BE CRACKED AND DENTED   REMOVED PAX DOOR INTERCOSTAL DD1 AT AFT SIDE IAW CRJ900 SRM 51-42-06-001-001-A01.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR DD1 INTERCOSTAL AT AFT SIDE IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 PN: 601R31902-318S.
